# SDR AWXA200601943

- Difficulty date: November 13, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N302AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24009
- Aircraft time: 58,578 hours, 40,298 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 65458076
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - R-1 DOOR CUTOUT FRAME CRACKED AT FWD UPPER STOP PAD FITTING.  REPLACED R-1 DOOR FWD UPPER FRAME IAW B737-300 SRM 51-40-02-0G, FIG 3, 6, 7, AND 8.
